MathSciNet Relay Station
MathSciNet bibliographic data
MR2184812 (2007j:16015) 16E40
Tradler, Thomas; Zeinalian, Mahmoud On the cyclic Deligne conjecture. J. Pure Appl. Algebra 204 (2006), no. 2, 280–299.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement